# SDR ASAA1058258

- Difficulty date: September 6, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 12,629 hours, 3,976 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO NR 1 WILL NOT TRANSMIT.  UNABLE TO VERIFY DISCREPANCY.  TRANSMIT WAS LOUD AND CLEAR PER SFO FREQ 6.640.  TRANSMIT AND RECEIVE ACCOMPLISHED MULTIPLE TIMES GOOD.  OPS TEST GOOD REF HF COMM TEST MM 23 11 00 730 801.  WAITING FOR VERIFICATION FLIGHT.
